淡江大學覺生紀念圖書館 (TKU Library)
進階搜尋


下載電子全文限經由淡江IP使用) 
系統識別號 U0002-2606200723573000
中文論文名稱 應用梯形法則於 Čebyšev不等式的研究
英文論文名稱 A note on Čebyšev type inequalities via Trapezoidal-Like rules
校院名稱 淡江大學
系所名稱(中) 數學學系碩士班
系所名稱(英) Department of Mathematics
學年度 95
學期 2
出版年 96
研究生中文姓名 朱建豪
研究生英文姓名 Jian-Hau Ju
學號 693150152
學位類別 碩士
語文別 中文
口試日期 2007-05-30
論文頁數 28頁
口試委員 指導教授-楊國勝
委員-王忠信
委員-胡德軍
委員-楊國勝
中文關鍵字 Čebyšev不等式  梯形法則  絕對連續函數  可微函數  等式 
英文關鍵字 Čebyšev type inequalities  Trapezoid-like rules  Absolutely continuous functions  Differentiable functions  Identities 
學科別分類 學科別自然科學數學
中文摘要 在本文中,我們建立和 Čebyšev 積分不等式相似的新的不等式包含了函數和它們根據某些梯形法則的導數。

英文摘要 In this paper we establish new inequalities similar to the Čebyšev integral inequality involving functions and their derivatives via certain Trapezoidal like rules
論文目次 目錄
1.導論………………………………………………..P1
2.主要結論…………………………………………..P2
定理2.1……………………………………………P2
定理2.2……………………………………………P4
定理2.3……………………………………………P7
定理2.4……………………………………………P10
3.參考文獻…………………………………………P13
Contents
1.Introduction……………………………………………P15
2.Main results……………………………………………P16
Theorem2.1………………………………………………P16
Theorem2.2………………………………………………P18
Theorem2.3………………………………………………P21
Theorem2.4………………………………………………P24
3.References……………………………………………….P28














參考文獻 [1] N.S. BARNETT AND S.S. DRAGOMIR, On the perturbed trapezoid formula,
Tamkang J. Math, 33(2) (2002), 119-128
[2] P.L. CEBYSEV , Sur les expressions approximatives des limites, Proc. Math. Soc. Charkov, 2 (1882), 93-98
[3] S.S. DRAGOMIR AND S. MABIZELA, Some error estimates in trapezoidal quadrature rule, RGMIA Res. Rep. Coll.,2(5)(1999), 653-663.[ONLINE: http://rgmia.vu.edu.au/v2n5.html]
[4] S.S. DRAGOMIR, J.SUNDE AND C. BUSE, Some new inequalities for Jeffreys divergence measure in information theory, RGMIA Res. Rep. Coll.,3(2) (2000), 235-243 [ONLINE: http://rgmia.vu.edu.au/v3n2.html]
[5] H.P. HEINIG AND L. MALIGRANDA, Chebyshev inequality in function spaces, Real Analysis and Exchange, 17(1991-92), 211-247
[6] D.S. MITRINOVIC , J.E. PECARIC AND A.M. FINK, Classical and New Inequalities in Analysis, Kluwer Academic Publishers, Dordrecht, 1993
[7] B.G. PACHPATTE, On trapezoid and Gruss like integral inequalities, Tamkang J. Math., 34(4) (2003), 365-369
[8] B.G. PACHPATTE, New weighted multivariate Gruss type inequalities, J. Inequal.Pure and Appl. Math., 4(5) (2003), Art. 108
[ONLINE: http://rgmia.vu.edu.au/article.php?sid=349]
[9] B.G. PACHPATTE, New Čebyšev type inequalities via Trapezoidal-Like rules,
J. Inequal.Pure and Appl. Math., 7(1) , Art. 31, 2006,1-6
[10] B.G. PACHPATTE, A note on Chebychev –Gruss type inequalities for differentiable functions, Tamusi Oxford J. Math Sci., to appear.
[11] J.E. PECARIC, F. PORCHAN AND Y. TONG, Convex Functions, Partial Ordering. and Statistical Applications, Academic Press, San Diego, 1992

論文使用權限
  • 同意紙本無償授權給館內讀者為學術之目的重製使用,於2007-07-05公開。
  • 同意授權瀏覽/列印電子全文服務,於2007-07-05起公開。


  • 若您有任何疑問,請與我們聯絡!
    圖書館: 請來電 (02)2621-5656 轉 2281 或 來信